Journal Article

On a dynamical identification of controls in nonlinear time‐lag systems

V. Maksimov and L. Pandolfi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 1_and_2, pages 173-184
Published in print March 2002 | ISSN: 0265-0754
Published online March 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.1_and_2.173
On a dynamical identification of controls in nonlinear time‐lag systems

Show Summary Details

Preview

We study the problem of dynamical identification of unknown inputs (disturbances, or sometimes control) to nonlinear systems described by differential equations with delays. We use an approach based on the construction of a feedback control which should act on a suitable ‘model’ of the given system. The state of the model system is then compared with that of the plant, at discrete time instants. We shall obtain in this way enough information for the construction of a sequence of feedback controls vn (·), which approximate the unknown input.

Keywords: control; identification; time‐lag system

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.